# SDR HEEA0011415

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NO TOTAL READING.
